# SDR AALA202308241888

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A320*
- Aircraft serial: 7775
- Aircraft time: 18,326 hours, 7,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EVACUATION BUTTON AT FLIGHT ATTENDANT JUMPSEAT 3 IS NOT SECURE IN HOUSING. MAINTENANCE SECURED PUSH BUTTON AT JUMPSEAT 3 PER AMM 25-60-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
